Dangerous fake antibiotic being used by majority Ugandans – NDA warns

Dangerous fake antibiotic being used by majority Ugandans – NDA warns
Eazzy Banking

The National Drug Authority-NDA has warned health workers against using certain batches of gentamycin.

Gentamycin is a type of antibiotic that is used to treat a number of bacterial infections.

According to the NDA, certain types of the drug that are being manufactured from certain countries are causing severe side effects.

Victoria Nambasa Bukenya, Director Product Safety say that they are concerned because they have received reports of exaggerated side effects of the drug.

The side effects that have been reported include; immediate severe headache, blurred vision, fainting and skin rash.

Nambasa said that they will not stop the use of the drug because only a few batches have been identified as causing severe side effects.

Share:

You must be logged in to post a comment Login